# SDR 98FDEA00617

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65163175
- Condition: Corroded
- Location: Bs 351.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C-53-100-01,1) ON BS 351.2 FRAME BETWEEN STR 26 AND 27 LT.  *S/D*  REMOVED AND REPLACED BS 351.2 LOWER REINFORCEMENT CHORD PER FEDEX SRM 51-30-2.
